MathSciNet Relay Station
MathSciNet bibliographic data
MR1501425 41A58
Widder, D. V. A generalization of Taylor's series. Trans. Amer. Math. Soc. 30 (1928), no. 1, 126–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement